Alert archive / Arizona / Wind Advisories in 2019
Wind Advisory 9, NWS Tucson, AZ
NWS Tucson, AZ issued this wind advisory at Nov 27, 2019, 3:27 AM MST for 6 counties in Arizona. It took effect at Nov 28, 2019, 11:00 PM MST. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Nov 27, 2019, 3:27 AM MST (10:27 UTC)
- In effect from
- Nov 28, 2019, 11:00 PM MST
- Expired
- Nov 29, 2019, 2:00 PM MST
- In force
- 15 hr
- Issued by
- NWS Tucson, AZ
Counties Cochise County, AZ, Graham County, AZ, Greenlee County, AZ, Pima County, AZ, Pinal County, AZ, Santa Cruz County, AZ
The radar
The Tucson radar (KEMX), 61 km from the middle of the area, began a volume at 10:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 00:00Z, 10.5 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2856 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 87 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
180 WWUS75 KTWC 271027 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 327 AM MST Wed Nov 27 2019 AZZ501>515-272300- /O.NEW.KTWC.WI.Y.0009.191129T0600Z-191129T2100Z/ Western Pima County-Tohono O'odham Nation- Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area- South Central Pinal County-Southeast Pinal County- Upper San Pedro River Valley- Eastern Cochise County below 5000 feet-Upper Gila River Valley- White Mountains of Graham and Greenlee Counties- Galiuro and Pinaleno Mountains-Chiricahua Mountains- Dragoon and Mule and Huachuca and Santa Rita Mountains- Catalina and Rincon Mountains-Baboquivari Mountains- Including the cities of Ajo, Organ Pipe Cactus N.M., Sells, Nogales, Tucson, Green Valley, Marana, Vail, Picacho Peak State Park, Mammoth, Oracle, Sierra Vista, Benson, Willcox, Clifton, Safford, Hannagan Meadow, Mount Graham, Chiricahua NM, Bisbee, Canelo Hills, Madera Canyon, Mount Lemmon, and Summerhaven 327 AM MST Wed Nov 27 2019 ...WIND ADVISORY IN EFFECT FROM 11 PM THURSDAY TO 2 PM MST FRIDAY... * WHAT...Southwest winds 20 to 30 mph with gusts up to 50 mph expected. Very isolated spots could see gusts briefly approach 60 mph. * WHERE...Southeast Arizona. * WHEN...From 11 PM Thursday to 2 PM MST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
9 follow-up statements
553 WWUS75 KTWC 272103 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 203 PM MST Wed Nov 27 2019 AZZ501>515-280845- /O.CON.KTWC.WI.Y.0009.191129T0600Z-191129T2100Z/ Western Pima County-Tohono O'odham Nation- Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area- South Central Pinal County-Southeast Pinal County- Upper San Pedro River Valley- Eastern Cochise County below 5000 feet-Upper Gila River Valley- White Mountains of Graham and Greenlee Counties- Galiuro and Pinaleno Mountains-Chiricahua Mountains- Dragoon and Mule and Huachuca and Santa Rita Mountains- Catalina and Rincon Mountains-Baboquivari Mountains- Including the cities of Ajo, Organ Pipe Cactus N.M., Sells, Nogales, Tucson, Green Valley, Marana, Vail, Picacho Peak State Park, Mammoth, Oracle, Sierra Vista, Benson, Willcox, Clifton, Safford, Chiricahua NM, Bisbee, Canelo Hills, and Madera Canyon 203 PM MST Wed Nov 27 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THURSDAY TO 2 PM MST FRIDAY... * WHAT...Southwest winds 25 to 40 mph with gusts up to 50 mph expected. Very isolated spots could see gusts briefly approach 60 mph. Even windier in the mountains, where a Winter Storm Warning is in effect. * WHERE...Southeast Arizona. * WHEN...From 11 PM Thursday to 2 PM MST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson Meyer
699 WWUS75 KTWC 272125 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 225 PM MST Wed Nov 27 2019 AZZ501>515-280900- /O.CON.KTWC.WI.Y.0009.191129T0600Z-191129T2100Z/ Western Pima County-Tohono O'odham Nation- Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area- South Central Pinal County-Southeast Pinal County- Upper San Pedro River Valley- Eastern Cochise County below 5000 feet-Upper Gila River Valley- White Mountains of Graham and Greenlee Counties- Galiuro and Pinaleno Mountains-Chiricahua Mountains- Dragoon and Mule and Huachuca and Santa Rita Mountains- Catalina and Rincon Mountains-Baboquivari Mountains- Including the cities of Ajo, Organ Pipe Cactus N.M., Sells, Nogales, Tucson, Green Valley, Marana, Vail, Picacho Peak State Park, Mammoth, Oracle, Sierra Vista, Benson, Willcox, Clifton, Safford, Chiricahua NM, Bisbee, Canelo Hills, and Madera Canyon 225 PM MST Wed Nov 27 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THURSDAY TO 2 PM MST FRIDAY... * WHAT...Southwest winds 25 to 40 mph with gusts up to 50 mph expected. Very isolated spots could see gusts briefly approach 60 mph. Even windier in the mountains, where a Winter Storm Warning is in effect. * WHERE...Southeast Arizona. * WHEN...From 11 PM Thursday to 2 PM MST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
730 WWUS75 KTWC 281005 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 305 AM MST Thu Nov 28 2019 AZZ501>515-290000- /O.CON.KTWC.WI.Y.0009.191129T0600Z-191129T2100Z/ Western Pima County-Tohono O'odham Nation- Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area- South Central Pinal County-Southeast Pinal County- Upper San Pedro River Valley- Eastern Cochise County below 5000 feet-Upper Gila River Valley- White Mountains of Graham and Greenlee Counties- Galiuro and Pinaleno Mountains-Chiricahua Mountains- Dragoon and Mule and Huachuca and Santa Rita Mountains- Catalina and Rincon Mountains-Baboquivari Mountains- Including the cities of Ajo, Organ Pipe Cactus N.M., Sells, Nogales, Tucson, Green Valley, Marana, Vail, Picacho Peak State Park, Mammoth, Oracle, Sierra Vista, Benson, Willcox, Clifton, Safford, Chiricahua NM, Bisbee, Canelo Hills, and Madera Canyon 305 AM MST Thu Nov 28 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM MST FRIDAY... * WHAT...Southwest winds 25 to 40 mph with gusts up to 50 mph expected. Very isolated spots could see gusts briefly approach 60 mph. Even windier in the mountains, where a Winter Storm Warning is in effect. * WHERE...Southeast Arizona. * WHEN...From 11 PM Thursday to 2 PM MST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
464 WWUS75 KTWC 281851 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 1151 AM MST Thu Nov 28 2019 AZZ507-513-290300- /O.NEW.KTWC.HW.W.0002.191129T1200Z-191129T1800Z/ /O.NEW.KTWC.WI.Y.0010.191129T1800Z-191129T2100Z/ /O.EXT.KTWC.WI.Y.0009.191129T0600Z-191129T1200Z/ Upper San Pedro River Valley- Dragoon and Mule and Huachuca and Santa Rita Mountains- Including the cities of Sierra Vista, Benson, Bisbee, Canelo Hills, and Madera Canyon 1151 AM MST Thu Nov 28 2019 ...WIND ADVISORY NOW IN EFFECT FROM 11 PM THIS EVENING TO 5 AM MST FRIDAY... ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 11 AM MST FRIDAY... ...WIND ADVISORY IN EFFECT FROM 11 AM TO 2 PM MST FRIDAY... * WHAT...For the High Wind Warning, southwest winds 35 to 50 mph with gusts up to 60 mph expected. For the Wind Advisory periods before and after, west winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Upper San Pedro River Valley and Dragoon and Mule and Huachuca and Santa Rita Mountains. * WHEN...For the High Wind Warning, from 5 AM to 11 AM MST Friday. For the first Wind Advisory, from 11 PM this evening to 5 AM MST Friday. For the second Wind Advisory, from 11 AM to 2 PM MST Friday. * IMPACTS...Damaging winds will blow down some trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ AZZ501>506-508>512-514-515-290300- /O.CON.KTWC.WI.Y.0009.191129T0600Z-191129T2100Z/ Western Pima County-Tohono O'odham Nation- Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area- South Central Pinal County-Southeast Pinal County- Eastern Cochise County below 5000 feet-Upper Gila River Valley- White Mountains of Graham and Greenlee Counties- Galiuro and Pinaleno Mountains-Chiricahua Mountains- Catalina and Rincon Mountains-Baboquivari Mountains- Including the cities of Ajo, Organ Pipe Cactus N.M., Sells, Nogales, Tucson, Green Valley, Marana, Vail, Picacho Peak State Park, Mammoth, Oracle, Willcox, Clifton, Safford, and Chiricahua NM 1151 AM MST Thu Nov 28 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM MST FRIDAY... * WHAT...Southwest winds 25 to 40 mph with gusts up to 50 mph expected. Even windier in the mountains, where a Winter Storm Warning is in effect. * WHERE...Southeast Arizona. * WHEN...From 11 PM this evening to 2 PM MST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson Meyer
929 WWUS75 KTWC 282132 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 232 PM MST Thu Nov 28 2019 AZZ507-513-290545- /O.CON.KTWC.HW.W.0002.191129T1200Z-191129T1800Z/ /O.CON.KTWC.WI.Y.0009.191129T0600Z-191129T1200Z/ /O.CON.KTWC.WI.Y.0010.191129T1800Z-191129T2100Z/ Upper San Pedro River Valley- Dragoon and Mule and Huachuca and Santa Rita Mountains- Including the cities of Sierra Vista, Benson, Bisbee, Canelo Hills, and Madera Canyon 232 PM MST Thu Nov 28 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 5 AM MST FRIDAY... ...HIGH WIND WARNING REMAINS IN EFFECT FROM 5 AM TO 11 AM MST FRIDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 2 PM MST FRIDAY... * WHAT...For the High Wind Warning, southwest winds 35 to 50 mph with gusts up to 60 mph expected. For the Wind Advisory periods before and after, southwest to west winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Upper San Pedro River Valley and Dragoon and Mule and Huachuca and Santa Rita Mountains. * WHEN...For the High Wind Warning, from 5 AM to 11 AM MST Friday. For the first Wind Advisory, from 11 PM this evening to 5 AM MST Friday. For the second Wind Advisory, from 11 AM to 2 PM MST Friday. * IMPACTS...Damaging winds will blow down some trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ AZZ501>506-508>512-514-515-290545- /O.CON.KTWC.WI.Y.0009.191129T0600Z-191129T2100Z/ Western Pima County-Tohono O'odham Nation- Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area- South Central Pinal County-Southeast Pinal County- Eastern Cochise County below 5000 feet-Upper Gila River Valley- White Mountains of Graham and Greenlee Counties- Galiuro and Pinaleno Mountains-Chiricahua Mountains- Catalina and Rincon Mountains-Baboquivari Mountains- Including the cities of Ajo, Organ Pipe Cactus N.M., Sells, Nogales, Tucson, Green Valley, Marana, Vail, Picacho Peak State Park, Mammoth, Oracle, Willcox, Clifton, Safford, and Chiricahua NM 232 PM MST Thu Nov 28 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM MST FRIDAY... * WHAT...Southwest winds 25 to 40 mph with gusts up to 50 mph expected. Even windier in the mountains, where a Winter Storm Warning is in effect. * WHERE...Southeast Arizona. * WHEN...From 11 PM this evening to 2 PM MST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson Meyer
863 WWUS75 KTWC 290116 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 616 PM MST Thu Nov 28 2019 AZZ507-513-291130- /O.CAN.KTWC.WI.Y.0009.191129T0600Z-191129T1200Z/ /O.EXT.KTWC.HW.W.0002.191129T0116Z-191129T1800Z/ /O.CON.KTWC.WI.Y.0010.191129T1800Z-191129T2100Z/ Upper San Pedro River Valley- Dragoon and Mule and Huachuca and Santa Rita Mountains- Including the cities of Sierra Vista, Benson, Bisbee, Canelo Hills, and Madera Canyon 616 PM MST Thu Nov 28 2019 ...HIGH WIND WARNING NOW IN EFFECT UNTIL 11 AM MST FRIDAY... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM TO 2 PM MST FRIDAY... * WHAT...For the High Wind Warning, southwest winds 35 to 50 mph with gusts up to 60 mph expected. For the Wind Advisory, southwest to west winds 25 to 35 mph with gusts up to 50 mph expected. * WHERE...Upper San Pedro River Valley and Dragoon and Mule and Huachuca and Santa Rita Mountains. * WHEN...For the High Wind Warning, until 11 AM MST Friday. For the Wind Advisory, from 11 AM to 2 PM MST Friday. * IMPACTS...Damaging winds will blow down some trees and power lines. Widespread power outages are possible. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ AZZ501>506-508>512-514-515-291130- /O.CON.KTWC.WI.Y.0009.191129T0600Z-191129T2100Z/ Western Pima County-Tohono O'odham Nation- Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area- South Central Pinal County-Southeast Pinal County- Eastern Cochise County below 5000 feet-Upper Gila River Valley- White Mountains of Graham and Greenlee Counties- Galiuro and Pinaleno Mountains-Chiricahua Mountains- Catalina and Rincon Mountains-Baboquivari Mountains- Including the cities of Ajo, Organ Pipe Cactus N.M., Sells, Nogales, Tucson, Green Valley, Marana, Vail, Picacho Peak State Park, Mammoth, Oracle, Willcox, Clifton, Safford, and Chiricahua NM 616 PM MST Thu Nov 28 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 2 PM MST FRIDAY... * WHAT...Southwest winds 25 to 40 mph with gusts up to 50 mph expected. Even windier in the mountains, where a Winter Storm Warning is in effect. * WHERE...Southeast Arizona. * WHEN...From 11 PM this evening to 2 PM MST Friday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
820 WWUS75 KTWC 291007 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 307 AM MST Fri Nov 29 2019 AZZ507-513-291800- /O.CON.KTWC.HW.W.0002.000000T0000Z-191129T1800Z/ /O.CON.KTWC.WI.Y.0010.191129T1800Z-191129T2100Z/ Upper San Pedro River Valley- Dragoon and Mule and Huachuca and Santa Rita Mountains- Including the cities of Sierra Vista, Benson, Bisbee, Canelo Hills, and Madera Canyon 307 AM MST Fri Nov 29 2019 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 11 AM MST THIS MORNING... ...WIND ADVISORY REMAINS IN EFFECT FROM 11 AM THIS MORNING TO 2 PM MST THIS AFTERNOON... * WHAT...For the High Wind Warning, southwest winds 35 to 50 mph with gusts up to 60 mph expected. For the Wind Advisory, southwest to west winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Upper San Pedro River Valley and Dragoon and Mule and Huachuca and Santa Rita Mountains. * WHEN...For the High Wind Warning until 11 AM MST this morning, followed by a Wind Advisory from 11 AM to 2 PM MST today. * IMPACTS...Damaging winds will blow down trees and power lines. Widespread power outages are expected. Travel will be difficult, especially for high profile vehicles. PRECAUTIONARY/PREPAREDNESS ACTIONS... People should avoid being outside in forested areas and around trees and branches. If possible, remain in the lower levels of your home during the windstorm, and avoid windows. Use caution if you must drive. && $$ AZZ501>506-508>512-514-515-291800- /O.CON.KTWC.WI.Y.0009.000000T0000Z-191129T2100Z/ Western Pima County-Tohono O'odham Nation- Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area- South Central Pinal County-Southeast Pinal County- Eastern Cochise County below 5000 feet-Upper Gila River Valley- White Mountains of Graham and Greenlee Counties- Galiuro and Pinaleno Mountains-Chiricahua Mountains- Catalina and Rincon Mountains-Baboquivari Mountains- Including the cities of Ajo, Organ Pipe Cactus N.M., Sells, Nogales, Tucson, Green Valley, Marana, Vail, Picacho Peak State Park, Mammoth, Oracle, Willcox, Clifton, Safford, and Chiricahua NM 307 AM MST Fri Nov 29 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph expected. Even windier in the mountains, where a Winter Storm Warning is in effect. * WHERE...Most of Southeast Arizona. * WHEN...Through 2 PM MST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
654 WWUS75 KTWC 291802 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 1102 AM MST Fri Nov 29 2019 AZZ507-513-292100- /O.EXP.KTWC.HW.W.0002.000000T0000Z-191129T1800Z/ /O.CON.KTWC.WI.Y.0010.000000T0000Z-191129T2100Z/ Upper San Pedro River Valley- Dragoon and Mule and Huachuca and Santa Rita Mountains- Including the cities of Sierra Vista, Benson, Bisbee, and Canelo Hills 1102 AM MST Fri Nov 29 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... ...HIGH WIND WARNING HAS EXPIRED... * WHAT...West winds 25 to 35 mph with gusts up to 55 mph. * WHERE...Upper San Pedro River Valley and Dragoon and Mule and Huachuca and Santa Rita Mountains. * WHEN...Until 2 PM MST today. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ AZZ501>506-514-515-291915- /O.CAN.KTWC.WI.Y.0009.000000T0000Z-191129T2100Z/ Western Pima County-Tohono O'odham Nation- Upper Santa Cruz River Valley/Altar Valley-Tucson Metro Area- South Central Pinal County-Southeast Pinal County- Catalina and Rincon Mountains-Baboquivari Mountains- 1102 AM MST Fri Nov 29 2019 ...WIND ADVISORY IS CANCELLED... Winds have diminished below advisory levels. $$ AZZ508>512-292100- /O.CON.KTWC.WI.Y.0009.000000T0000Z-191129T2100Z/ Eastern Cochise County below 5000 feet-Upper Gila River Valley- White Mountains of Graham and Greenlee Counties- Galiuro and Pinaleno Mountains-Chiricahua Mountains- Including the cities of Willcox, Clifton, Safford, and Chiricahua NM 1102 AM MST Fri Nov 29 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 2 PM MST THIS AFTERNOON... * WHAT...Southwest winds 25 to 35 mph with gusts up to 45 mph expected. Even windier in the mountains, where a Winter Storm Warning is in effect. * WHERE...Most of Southeast Arizona. * WHEN...Through 2 PM MST this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
058 WWUS75 KTWC 292102 NPWTWC URGENT - WEATHER MESSAGE National Weather Service Tucson AZ 202 PM MST Fri Nov 29 2019 AZZ507-513-292215- /O.EXP.KTWC.WI.Y.0010.000000T0000Z-191129T2100Z/ Upper San Pedro River Valley- Dragoon and Mule and Huachuca and Santa Rita Mountains- Including the cities of Sierra Vista, Benson, and Bisbee 202 PM MST Fri Nov 29 2019 ...WIND ADVISORY HAS EXPIRED... While still gusty in some location, winds will continue to slowly diminish through the rest of the afternoon. $$ AZZ508>512-292215- /O.EXP.KTWC.WI.Y.0009.000000T0000Z-191129T2100Z/ Eastern Cochise County below 5000 feet-Upper Gila River Valley- White Mountains of Graham and Greenlee Counties- Galiuro and Pinaleno Mountains-Chiricahua Mountains- Including the cities of Willcox, Clifton, Safford, and Chiricahua NM 202 PM MST Fri Nov 29 2019 ...WIND ADVISORY HAS EXPIRED... While still gusty in some location, winds will continue to slowly diminish through the rest of the afternoon. $$ Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this wind advisory went out at Nov 26, 8:49 PM MST, 6 hours 38 minutes earlier.
Area forecast discussion, Nov 26, 8:49 PM MST, 6 hours 38 minutes before
Area Forecast Discussion...UPDATED National Weather Service Tucson AZ 849 PM MST Tue Nov 26 2019 .SYNOPSIS...A weather system will bring deep moisture and showers spreading up from the south Wednesday afternoon and Wednesday night. Areas of flooding possible southeast of Tucson. A strong Pacific storm will bring significant valley rain and mountain snow later Thursday into Friday. Windy conditions and much cooler temperatures are also expected. Chilly overnight lows to end the week, with warmer afternoon highs early next week. && .DISCUSSION...Sent a quick update to tweak temps this evening and POPS later Wednesday into Wednesday evening based on the latest guidance. The adjustments were upward in nature for the afternoon into the overnight hours, especially where we had significant QPF forecast where I jumped the pops solidly into the categorical range. The pop increase also included the Tucson metro area based on latest deterministic and short range ensembles. If the trend of shifting the back edge a bit further west continues, we may need to increase the pops a bit more. There is likely to be a fairly sharp edge to the precipitation on the west side Wednesday afternoon and placing that is a bit tricky. No other tweaks made at this time. && .AVIATION...Valid through 28/00Z. FEW-SCT clouds at 8k-12k ft MSL, BKN-OVC clouds AOA 20k ft MSL. Showers spreading in from the south Wednesday with SCT-BKN clouds 8k- 10k ft MSL, brief MVFR conditions possible south of KTUS. SFC wind wly to nwly at 10-18 kts this afternoon, diminishing overnight. SE-S winds 10 to 12 kts Aft 27/13Z. Aviation discussion not updated for TAF amendments. && .FIRE WEATHER...A good chance of valley rain will be possible from Tucson south and east Wednesday afternoon, spreading across all of southeast Arizona Wednesday night into Friday with significant snow possible in the mountains. The precipitation will then come to an end from west to east late Friday night into Saturday. Strong and gusty winds will also occur late Thursday afternoon through Friday. High winds possible in the mountains and some Cochise County valleys. Dry and warmer conditions are expected Sunday into Tuesday of next week. && .PREV DISCUSSION... /issued 319 PM MST Tue Nov 26 2019/ A busy pattern this week continues. Our first low has lifted into the front range of the Rockies with the trailing cold front pushing through our area earlier this morning. The front is washing out in northern Mexico, with the HRRR showing higher dew points pushing back in from the south as early as tonight. A low off the coast of Baja is guiding much deeper moisture toward our area over the next 36 hours, with showers spreading in from the south tomorrow afternoon. Areas of heavy rain will bring some flooding concerns late Wednesday into Thursday morning. Precip amounts of 1 to 2 inches across southern Santa Cruz and the southern half of Cochise county, with isolated higher amounts possible. Snow levels should generally remain above mountain tops with this first system. The final piece of our weather puzzle this week will be a strong and cold system digging down the west coast over the next 60 hours. Showers will increase in a strong upslope warm sector ahead of the low late Thursday into Friday morning. Some clearing from the west late Friday with a few snow showers hanging on in the mountains Friday night. Snow levels will start to drift lower Thursday evening, to around 8000 feet initially. A strong cold front will push snow levels rapidly lower Friday morning, bottoming out near 5000 feet Friday night. Our best moisture and precip will correspond with snow levels near and above 7000 feet just ahead of and with the FROPA. 1 to 2 feet of snow above 7000 feet with up to 3 feet near mountain peaks. Another round of valley rain as this occurs, with possible flooding concerns in some locations. Strong winds also a concern, with windy conditions by Thursday evening. High winds in the mountains (up to 50 or 60mph) handled by the Winter Storm Watch, but we may need a High Wind Watch for some lower elevations including Cochise County. This system will push quickly into the central plains Saturday with a dry westerly flow for most of the weekend. Chilly mornings will remain, but a warming trend for daytime highs by Sunday. We could see another system by the middle of next week. && .TWC WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch from Thursday morning through Friday afternoon for AZZ501>506-509>511-514-515. Winter Storm Watch from Thursday evening through Friday evening for AZZ510>514. Flash Flood Watch from Wednesday afternoon through Friday afternoon for AZZ507-508-512-513. && PUBLIC...Cerniglia/Meyer AVIATION....Lader FIRE WEATHER...Lader Visit us on Facebook...Twitter...YouTube...and at weather.gov/Tucson
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 27, 1:51 PM MST | Winter Storm Warning | TWC | Cochise, Graham, Greenlee, Pima, Pinal, Santa Cruz | 53 hr |
| Nov 27, 4:41 PM MST | Areal Flood Advisory | TWC | Cochise | 10 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.